# SDR USAA061348

- Difficulty date: November 20, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Bs 685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 685 AT KEELBEAM PANEL CRACKED.  DEFECTIVE PART REPLACED WITH IDENTICAL PART, REMOVED AND REPLACED IAW BOEING DWG 65-45866, DEFECT SIZE: 2 INCHES.
